A form of equations of motion of a mechanical system in quasi-coordinates

Authors

  • Do Sanh

DOI:

https://doi.org/10.15625/0866-7136/9986

Abstract

In [3, 4, 5] the form of equations of motion in holonomic coordinates has constructed. The equations obtained give an effective tool for investigating complicated systems.

In the present paper the form of equations of motion is written in quasi-coordinates. These equations are solved with respect to quasi-accelerations, which allow to define the motion of a holonomic and nonholonomic systems by a closed set of algebraic – differential equations. The reaction forces of constraints imposed on the system under consideration are calculated by means of a simple algorithm.

For illustrating the effectiveness of this form of equations an example is considered.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

30-03-2000

How to Cite

Sanh, D. (2000). A form of equations of motion of a mechanical system in quasi-coordinates. Vietnam Journal of Mechanics, 21(1), 45–56. https://doi.org/10.15625/0866-7136/9986

Issue

Section

Research Paper